MathSciNet Relay Station
MathSciNet bibliographic data
MR2494539 60B12
Matsak, Ī. K. Asymptotic stability of the maximum of normal random processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 90--95; translation in Theory Probab. Math. Statist. No. 79 (2008), 101–106
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement